A constructive proof of Craig's interpolation lemma for m-valued logic

Studia Logica 38 (3):267 - 275 (1979)
  Copy   BIBTEX

Abstract

The algebraic proof of Craig's interpolation lemma for m-valued logic was given by Rasiowa in [1]. We present here a constructive proof of this lemma, based on a Gentzen type formalization.

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 92,100

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Analytics

Added to PP
2009-01-28

Downloads
81 (#207,158)

6 months
9 (#311,219)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

No references found.

Add more references